# SDR AMTA200700279

- Difficulty date: June 8, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029816
- Part serial: P2264
- Condition: Unknown
- Location: Apu Bay
- Part time: 37,636 hours, 11,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT BRIEFED APU SHUTDOWN TWICE, APU FAULT MSG.  (MX MSG)  REPLACED APU IAW W/C M57-49-02 AND 49-11-01-4.  OPS AND LEAK CHECK GOOD.  (K)
